MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/MED/0 DEG/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/MED/0 DEG/RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.211.236
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on october 27, 2023, there was a removal of plate and screws due to non-union and the screwdriver was damaged.This report is for one (1) 2.4/2.7mm va-lcp first mtp fusion pl/med/0 deg/right this is report 1 of 7 for complaint (b)(4).This complaint is related (b)(4) which captures the screwdriver which was damaged during removal surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H6: photo investigation: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device images.Visual analysis of the photo revealed that 2.4/2.7 va 1st mtp fusn pl/med/0 deg/rt presents light scratches all over the surface.Additionally, the edge of some locking holes were found stripped, most likely caused during the implantation and explanation process.Nothing indicative of a device nonconformance was observed on the provided evidence.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for 2.4/2.7 va 1st mtp fusn pl/med/0 deg/rt.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7MM VA-LCP FIRST MTP FUSION PL/MED/0 DEG/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key18145110
Report Number8030965-2023-14444
Device Sequence Number7503351
Product Code HRS
UDI-Device Identifier10886982054227
UDI-Public(01)10886982054227
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.211.236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM CORTEX; UNK - SCREWS: 2.7 MM CORTEX; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale